# SDR SWAA2013012411799

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT AT RBL 20 CORRODED, BS 727C + 16 - 767, WL 156.  REMOVED DAMAGE AND REPAIRED FLOOR TO SIDEWALL SUPPORT RBL 20 BS 727C+16-767 WL 156 PER SRM 53-60- 53-01-2, SRM 53-00-53-1A-2, SRM 53-00-53-2R-5, SRM 51-20-01-0G-0.
